# SDR UIEA2013061100324

- Difficulty date: June 11, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,522 hours, 21,243 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3490000534
- Part serial: 01695N1
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO FIRE BOTTLE ONE LIGHT ILLUMINATED DURING CRUISE, EICAS DISPLAYED.  R & R NR 1 CARGO FIRE BOTTLE IAW AMM 26-33-02-40-131, TESTED IAW 26-23-00 ALL PASSED OK FOR SERVICE.
